# SDR AALA2019111419016

- Difficulty date: November 10, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 6,407 hours, 2,706 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351A10001
- Part serial: P12084
- Condition: Leaking
- Part time: 4,229 hours, 4,601 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AIR SMELLS LIKE DIRTY SOCKS, LOCKER ROOM BODY ODOR. MAINTENANCE DETERMINED APU SOURCE OF ODOR.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED REPLACED APU IAW JOB CARD 49-94-11 OPS AND LEAKS CHECKS GOOD.*** (CLOSED)
